AMS eContent Search Results
Matches for: msc=(46K15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter Hahn. The regular representations of measure groupoids . Trans. Amer. Math. Soc. 242 (1978) 35-72. MR 496797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Pak Ken Wong. The $p$-class in a dual $B\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 200 (1974) 355-368. MR 0358371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Phillips. Complementation for right ideals in generalized Hilbert algebras . Trans. Amer. Math. Soc. 197 (1974) 409-417. MR 0385579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael R. W. Kervin. The trace-class of a full Hilbert algebra . Trans. Amer. Math. Soc. 178 (1973) 259-270. MR 0318900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society